Six children reported dead after Vaccinations in Japan

Six children reported dead after Vaccinations in Japan

Lee Jay Walker

Modern Tokyo Times

Sixth child dies after a vaccination in Japan

Sixth child dies after a vaccination in Japan

More grim news was released by Japan’s health ministry on March 10 because it was announced that a sixth child died recently after receiving vaccinations.  The spate of deaths is high and the tragic loss of these children is now under investigation.

The health ministry informed people that the sixth child was between 6 months old and one year and had died after taking a vaccination.  Clearly alarm bells are ringing because the spate of deaths is high and it appears that something is clearly going wrong. 

At the moment each case is being scrutinized on merit because it is dangerous to jump to conclusions.  After all, vaccinations are needed in order to protect children from deadly viruses but the death total is worryingly high and parents will respond to events in order to protect their children. 

However, the health ministry does not want to alarm the people of Japan because vaccinations are essential in safeguarding children from terrible infections which either weaken the immune system or leads to death.  Therefore, it is essential that the ministry does everything in its power to keep people informed and to show that measures are being taken in order to contain the problem and see where the cause is coming from.

Therefore, the ministry announced that vaccinations made by Pfizer and Sanofi-Aventis have been suspended.  At the moment it is unclear if it is a contamination problem, a mutant virus within Japan, a freak of nature, or a host of other possibilities therefore the government is acting promptly in order to reassure the general public.

The latest child died after receiving Sanofi Pasteur’s ActHIB in combination with another vaccination.  The other vaccination was a DPT shot which protects the child from diphtheria, whooping cough and tetanus and this is standard procedure.

Prevenar which is made by Pfizer was also suspended alongside Sanofi Pasteur which is made by Sanofi-Aventis.  This was done by the ministry because of the high number of deaths but clearly it is still a mystery at the moment and you have no main indicator behind what is causing these deaths, apart from young children dying after such a short period after taking vaccinations.

Vague information was released that three of the six children had pre-existing heart conditions but how severe these conditions were or if this is connected with their deaths after taking vaccinations is still unclear.

Also, some children died after receiving the vaccinations alone or after taking a combination with other drugs.  Therefore, the situation is very complex and at the moment the situation remains shrouded in mystery.

The ministry is conducting a major detailed investigation because it was announced by a group of medical experts that they could not find any specific links.

Therefore, the medical profession and the government are taking precautions and this is why both drugs have been suspended.  However, it could be that the drugs were not the source of these deaths and the factors may be isolated factors or a link may be found.

Sadly, at the moment the people of Japan can only wait and see and clearly the health ministry is worried about scaremongering because vaccinations are essential.

http://moderntokyotimes.com

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: